# SDR DALA2024100809837

- Difficulty date: October 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 86,867 hours, 27,763 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5645 R WING SLIDE EICAS MESSAGE CAME ON TWICE AND EXTINGUISHED ON FINAL. CORRECTIVE ACTION: T/S REPLACED PROX SENSOR S10374 PER B757 AMM 52-71 AND SWPM 20-10. OPS CK NML. (6445026)
